# SDR FFK2008F00002

- Difficulty date: September 2, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N3570M
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870117
- Engine: Cont TSIO360EB
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam
- Part number: 6314
- Part serial: 07051322
- Condition: Worn
- Location: Lt Magneto
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A "POPPING" SOUND COMING FROM THE LT ENGINE, AFTER INVESTIGATION MAINT FOUND THAT THE LT ENGINE LT MAGNETO CAM FOLLOWER EXCESSIVELY WORN. REPLACED MAGNETO AS NEEDED NO FURTHER PROBLEMS NOTED.  (K)
